# SDR LR7A02060

- Difficulty date: July 7, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 46,439 hours, 30,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fs 528
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC3208 FOUND LMLG BAY FS 528 SUPPORT BEAM CRACKED FROM UPPER ATTACHMENT BOLT HOLE AT LBL 64, WL 250.REPAIRED IAW LAC MEA 382-53-02-030.  NR 0289.
